Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762

 
 

 

Principal bundles with parabolic structure


Authors: V. Balaji, I. Biswas and D. S. Nagaraj
Journal: Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 37-44
MSC (2000): Primary 14F05; Secondary 32L05
DOI: https://doi.org/10.1090/S1079-6762-01-00092-0
Published electronically: April 24, 2001
MathSciNet review: 1826994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We define a principal bundle analog of vector bundles with parabolic structure over a normal crossing divisor. Various results on parabolic vector bundles and usual principal bundles are extended to the context of parabolic principal bundles.


References [Enhancements On Off] (What's this?)

  • 1. V. Balaji, I. Biswas and D. S. Nagaraj, Principal bundles over projective manifolds with parabolic structure over a divisor, Tohoku Math. J. (to appear).
  • 2. V. Balaji, I. Biswas and D. S. Nagaraj, in preparation.
  • 3. I. Biswas, Parabolic ample bundles, Math. Ann. 307 (1997), 511-529. MR 98e:14041
  • 4. I. Biswas, Parabolic bundles as orbifold bundles, Duke Math. J. 88 (1997), 305-325. MR 98m:14045
  • 5. I. Biswas, Chern classes for parabolic bundles, J. Math. Kyoto Univ. 37 (1997), 597-613. MR 99k:14068
  • 6. P. Deligne and J. Milne, Tannakian Categories, ``Hodge Cycles, Motives and Shimura Varieties'', Springer Lect. Notes Math. 900 (1989), 101-228. MR 84m:14046
  • 7. Y. Kawamata, K. Matsuda and K. Matsuki, Introduction to the minimal model problem, Adv. Stud. Pure Math. 10 (1987), 283-360. MR 89e:14015
  • 8. V. Mehta and C. S. Seshadri, Moduli of vector bundles on curves with parabolic structure, Math. Ann. 248 (1980), 205-239. MR 81i:14010
  • 9. M. Maruyama and K. Yokogawa, Moduli of parabolic stable sheaves, Math. Ann. 293 (1992), 77-99. MR 93d:14022
  • 10. M. V. Nori, On the representations of the fundamental group, Comp. Math. 33 (1976), 29-41. MR 54:5237
  • 11. M. V. Nori, The fundamental group scheme, Proc. Indian Acad. Sci. Math. Sci. 91 (1982), 73-122. MR 85g:14019
  • 12. S. Ramanan and A. Ramanathan, Some remarks on the instability flag, Tôhoku Math. J. 36 (1984), 269-291. MR 85j:14017
  • 13. K. Yokogawa, Infinitesimal deformations of parabolic Higgs sheaves, Int. J. Math. 6 (1995), 125-148. MR 95k:14029

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 14F05, 32L05

Retrieve articles in all journals with MSC (2000): 14F05, 32L05


Additional Information

V. Balaji
Affiliation: Institute of Mathematical Sciences, C.I.T. Campus, Taramani Chennai 600113, India
Email: vbalaji@imsc.ernet.in

I. Biswas
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400005, India
Email: indranil@math.tifr.res.in

D. S. Nagaraj
Affiliation: Institute of Mathematical Sciences, C.I.T. Campus, Taramani Chennai 600113, India
Email: dsn@imsc.ernet.in

DOI: https://doi.org/10.1090/S1079-6762-01-00092-0
Received by editor(s): February 1, 2001
Published electronically: April 24, 2001
Communicated by: Frances C. Kirwan
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society